$ω_μ$-metric spaces and $ω_μ$-proximities
Fundamenta Mathematicae, Tome 73 (1971) no. 2, pp. 171-178
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_73_2_171_178,
author = {Fredrick Stevenson},
title = {$\ensuremath{\omega}_\ensuremath{\mu}$-metric spaces and $\ensuremath{\omega}_\ensuremath{\mu}$-proximities},
journal = {Fundamenta Mathematicae},
pages = {171--178},
year = {1971},
volume = {73},
number = {2},
doi = {10.4064/fm-73-2-171-178},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-73-2-171-178/}
}
Fredrick Stevenson. $ω_μ$-metric spaces and $ω_μ$-proximities. Fundamenta Mathematicae, Tome 73 (1971) no. 2, pp. 171-178. doi: 10.4064/fm-73-2-171-178
Cité par Sources :